# SDR CVGA20120620001

- Difficulty date: June 20, 2012
- Submitted: June 20, 2012
- Operation: Air carrier
- Aircraft: N998CX
- Make and model: Cessna 750
- Aircraft serial: 7500098
- Aircraft time: 10,010 hours, 5,921 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Message
- Condition: Illuminated
- Location: Nlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PASSING THROUGH 3000 FT AFTER TAKEOFF, HEARD POP AND GOT "NOSE DOOR OPEN R" CAS MESSAGE.
